Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 874582, 23 pages
http://dx.doi.org/10.1155/2009/874582
Research Article

New Improved Exponential Stability Criteria for Discrete-Time Neural Networks with Time-Varying Delay

1School of Applied Mathematics, University of Electronic Science and Technology of China, Chengdu 610054, China
2School of Mathematics and Statistics, Guizhou College of Finance and Economics, Guiyang 550004, China
3School of Computer Science and Engineering, University of Electronic Science and Technology of China, Chengdu 610054, China

Received 13 March 2009; Accepted 11 May 2009

Academic Editor: Manuel De La Sen

Copyright © 2009 Zixin Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Yu, K. Zhang, S. Fei, and T. Li, “Simplified exponential stability analysis for recurrent neural networks with discrete and distributed time-varying delays,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 465–474, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Wang, L. Huang, and Z. Guo, “Dynamical behavior of delayed Hopfield neural networks with discontinuous activations,” Applied Mathematical Modelling, vol. 33, no. 4, pp. 1793–1802, 2009. View at Google Scholar · View at MathSciNet
  3. Y. Xia, Z. Huang, and M. Han, “Exponential p-stability of delayed Cohen-Grossberg-type BAM neural networks with impulses,” Chaos, Solitons & Fractals, vol. 38, no. 3, pp. 806–818, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. S. Ali and P. Balasubramaniam, “Stability analysis of uncertain fuzzy Hopfield neural networks with time delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 6, pp. 2776–2783, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. Wu and C. Shan, “Stability analysis for periodic solution of BAM neural networks with discontinuous neuron activations and impulses,” Applied Mathematical Modelling, vol. 33, pp. 2564–2574, 2009. View at Google Scholar
  6. Y. Li and X. Fan, “Existence and globally exponential stability of almost periodic solution for Cohen-Grossberg BAM neural networks with variable coefficients,” Applied Mathematical Modelling, vol. 33, no. 4, pp. 2114–2120, 2009. View at Google Scholar · View at MathSciNet
  7. O. M. Kwon and J. H. Park, “Improved delay-dependent stability criterion for neural networks with time-varying delays,” Physics Letters A, vol. 373, no. 5, pp. 529–535, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. W. Xiong, L. Song, and J. Cao, “Adaptive robust convergence of neural networks with time-varying delays,” Nonlinear Analysis: Real World Applications, vol. 9, no. 4, pp. 1283–1291, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. J. Cho and J. H. Park, “Novel delay-dependent robust stability criterion of delayed cellular neural networks,” Chaos, Solitons & Fractals, vol. 32, no. 3, pp. 1194–1200, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Q. Song and J. Cao, “Global robust stability of interval neural networks with multiple time-varying delays,” Mathematics and Computers in Simulation, vol. 74, no. 1, pp. 38–46, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Li, L. Guo, and C. Sun, “Robust stability for neural networks with time-varying delays and linear fractional uncertainties,” Neurocomputing, vol. 71, pp. 421–427, 2007. View at Google Scholar
  12. V. Singh, “Improved global robust stability of interval delayed neutral networks via split interval: genralizations,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 290–297, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Y. Liu, Z. Wang, and X. Liu, “Robust stability of discrete-time stochastic neural networks with time-varying delays,” Neurocomputing, vol. 71, pp. 823–833, 2008. View at Google Scholar
  14. Y. Liu et al., “Discrete-time recurrent neural networks with time-varying delays: exponential stability analysis,” Physics Letters A, vol. 362, pp. 480–488, 2007. View at Google Scholar
  15. Q. Song and Z. Wang, “A delay-dependent LMI approach to dynamics analysis of discrete-time recurrent neural networks with time-varying delays,” Physics Letters A, vol. 368, pp. 134–145, 2007. View at Google Scholar
  16. B. Zhang, S. Xu, and Y. Zou, “Improved delay-dependent exponential stability criteria for discrete-time recurrent neural networks with time-varying delays,” Neurocomputing, vol. 72, pp. 321–330, 2008. View at Google Scholar
  17. J. Yu, K. Zhang, and S. Fei, “Exponential stability criteria for discrete-time recurrent neural networks with time-varying delay,” Nonlinear Analysis: Real World Applications. In press. View at Publisher · View at Google Scholar
  18. H. Zhao and L. Wang, “Stability and bifurcation for discrete-time Cohen-Grossberg neural network,” Applied Mathematics and Computation, vol. 179, no. 2, pp. 787–798, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. X. Liu et al., “Discrete-time BAM neural networks with variable delays,” Physics Letters A, vol. 367, pp. 322–330, 2007. View at Google Scholar
  20. H. Zhao, L. Wang, and C. Ma, “Hopf bifurcation and stability analysis on discrete-time Hopfield neural network with delay,” Nonlinear Analysis: Real World Applications, vol. 9, no. 1, pp. 103–113, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. H. Gao and T. Chen, “New results on stability of discrete-time systems with time-varying state delay,” IEEE Transactions on Automatic Control, vol. 52, no. 2, pp. 328–334, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  22. X. Liao and S. Guo, “Delay-dependent asymptotic stability of Cohen-Grossberg models with multiple time-varying delays,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 28960, 17 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Q. Zhang, X. Wei, and J. Xu, “On global exponential stability of discrete-time Hopfield neural networks with variable delays,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 67675, 9 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Y Chen, W. Bi, and Y. Wu, “Delay-dependent exponential stability for discrete-time BAM neural networks with time-varying delays,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 421614, 14 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Stević, “Permanence for a generalized discrete neural network system,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 89413, 9 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  26. Z. Wang, H. Shu, Y. Liu, D. W. C. Ho, and X. Liu, “Robust stability analysis of generalized neural networks with discrete and distributed time delays,” Chaos, Solitons & Fractals, vol. 30, no. 4, pp. 886–896, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Y. Liu, Z. Wang, and X. Liu, “Global exponential stability of generalized recurrent neural networks with discrete and distributed delays,” Neural Networks, vol. 19, pp. 667–675, 2006. View at Google Scholar
  28. T. N. Lee and U. L. Radovic, “General decentralized stabilization of large-scale linear continuous and discrete time-delay systems,” International Journal of Control, vol. 46, no. 6, pp. 2127–2140, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. L. Xie, “Output feedback H control of systems with parameter uncertainty,” International Journal of Control, vol. 63, no. 4, pp. 741–750, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1994. View at MathSciNet